Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 4 > No. 1

 
   

A Mathematical Structure of Processes for Generating Rankings Through the Use of Nonnegative Irreducible Matrices

PP: 125-139
Author(s)
Ichiro Hofuku, Kunio Oshima,
Abstract
In our previous study, focusing on a ranking determination, we developed two ranking models. The foundation of these ranking models is derived from either one of the two ranking methods, denoted by Ranking (I) and Ranking (II), that were proposed in our previous papers. The purpose of this paper is to analyze the mathematical structure in the process of generating Ranking (I) and Ranking (II) in detail and to study the properties of the two ranking methods.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved